Alert archive / California / Flash Flood Watches in 2015
Flash Flood Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this flash flood watch at Jul 8, 2015, 3:48 AM PDT. It took effect at Jul 8, 2015, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 3:48 AM PDT (10:48 UTC)
- In effect from
- Jul 8, 2015, 11:00 AM PDT
- Expired
- Jul 8, 2015, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Eureka, CA
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
223 WGUS66 KEKA 081048 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 348 AM PDT WED JUL 8 2015 ...HEAVY RAINFALL MAY BRING AREAS OF FLASH FLOODING TO TRINITY COUNTY... .A STRONG PULSE OF MOISTURE MOVING ACROSS THE AREA FROM EAST TO WEST TODAY WILL BRING PERIODS OF HEAVY RAINFALL TO TRINITY COUNTY. STRONGEST AREAS OF RAIN WILL COME WITH THUNDERSTORM ACTIVITY. PERIODS OF HAIL ARE ALSO POSSIBLE WITHIN THE STRONGEST THUNDERSTORMS. CAZ004-081900- /O.NEW.KEKA.FF.A.0001.150708T1800Z-150709T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER TRINITY RIVER- 348 AM PDT WED JUL 8 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREAS...TRINITY CENTER...CARRVILLE... WEAVERVILLE...BURNT RANCH...DENNY...AND BACK COUNTRY TERRAIN. * TIMING...FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING. * THUNDERSTORMS...SLOW MOVING THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE OVER AN INCH OF RAIN IN SHORT PERIODS OF TIME. * IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS AND RIVERS...AS WELL AS QUICKLY COVER STREETS AND POORLY DRAINED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
176 WGUS66 KEKA 081615 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 915 AM PDT WED JUL 8 2015 ...HEAVY RAINFALL MAY BRING AREAS OF FLASH FLOODING TO TRINITY AND NORTHEAST MENDOCINO COUNTIES... .A STRONG PULSE OF MOISTURE MOVING ACROSS THE AREA FROM EAST TO WEST TODAY WILL BRING PERIODS OF HEAVY RAINFALL TO MUCH OF TRINITY COUNTY AND NORTHEAST MENDOCINO COUNTY. THE HEAVIEST RAIN RATES WILL OCCUR WITHIN THUNDERSTORMS...WHICH ARE EXPECTED TO MOVE SLOWLY TOWARDS THE WEST. PERIODS OF HAIL AND GUSTY WINDS ARE ALSO POSSIBLE WITHIN THE STRONGEST OF THESE STORMS. CAZ004-090015- /O.CON.KEKA.FF.A.0001.150708T1800Z-150709T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER TRINITY RIVER- 915 AM PDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...TRINITY CENTER...CARRVILLE...LEWISTON...WEAVERVILLE... BURNT RANCH...DENNY...AND BACK COUNTRY TERRAIN...INCLUDING PORTIONS OF BOTH THE TRINITY ALPS AND YOLLA BOLLY/MIDDLE EEL WILDERNESS AREAS. * TIMING...FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING. * THUNDERSTORMS...SLOW MOVING THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE OVER AN INCH OF RAIN IN SHORT PERIODS OF TIME. * IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS AND RIVERS...AS WELL AS QUICKLY COVER STREETS AND POORLY DRAINED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
057 WGUS66 KEKA 090005 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 505 PM PDT WED JUL 8 2015 ...HEAVY RAINFALL MAY BRING AREAS OF FLASH FLOODING TO TRINITY AND NORTHEAST MENDOCINO COUNTIES THROUGH THE EVENING HOURS... .INCREASED MOISTURE MOVING ACROSS THE AREA FROM EAST TO WEST TODAY WILL BRING PERIODS OF HEAVY RAINFALL TO MUCH OF TRINITY AND NORTHEAST MENDOCINO COUNTIES THROUGH THIS EVENING. THE HEAVIEST RAIN RATES WILL OCCUR WITHIN THUNDERSTORMS...WHICH ARE EXPECTED TO MOVE SLOWLY TOWARD THE WEST. SMALL HAIL AND GUSTY WINDS ARE ALSO POSSIBLE WITHIN THE STRONGEST OF THESE STORMS. CAZ004-090400- /O.CON.KEKA.FF.A.0001.000000T0000Z-150709T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER TRINITY RIVER- 505 PM PDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...TRINITY CENTER... CARRVILLE...LEWISTON...WEAVERVILLE... BURNT RANCH...DENNY...AND BACK COUNTRY TERRAIN...INCLUDING PORTIONS OF BOTH THE TRINITY ALPS AND YOLLA BOLLY/MIDDLE EEL WILDERNESS AREAS. * UNTIL 9 PM THIS EVENING * THUNDERSTORMS...SLOW MOVING THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE OVER AN INCH OF RAIN IN SHORT PERIODS OF TIME. * IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS AND RIVERS...AS WELL AS QUICKLY COVER STREETS AND POORLY DRAINED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
677 WGUS66 KEKA 090405 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT WED JUL 8 2015 CAZ004-090515- /O.EXP.KEKA.FF.A.0001.000000T0000Z-150709T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER TRINITY RIVER- 905 PM PDT WED JUL 8 2015 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA HAS EXPIRED. RAINS WILL GRADUALLY TAPER OFF DURING THE OVERNIGHT HOURS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 3:58 PM PDT, 11 hours 50 minutes earlier.
Area forecast discussion, Jul 7, 3:58 PM PDT, 11 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 358 PM PDT TUE JUL 7 2015 .SYNOPSIS...A DISTURBANCE OFF THE CALIFORNIA COAST WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO PORTIONS OF INTERIOR NW CALIFORNIA THROUGH THE END OF THE WEEK. THERE WILL BE A SLIGHT CHANCE THAT STORMS MAY IMPACT COASTAL AREAS THIS EVENING THROUGH THURSDAY. && .DISCUSSION... .SHORT TERM...(THROUGH LATE THURSDAY)...THE PRIMARY ITEM OF INTEREST IN THE SHORT TERM WILL BE THE TRACK AND EVOLUTION OF A LARGE CLOSED LOW CURRENTLY OFF THE COAST OF CALIFORNIA...AS THIS FEATURE WILL RESULT IN CHANCES FOR THUNDERSTORMS THROUGHOUT MUCH OF THE REGION OVER THE NEXT SEVERAL DAYS. THIS AFTERNOON THE CENTER OF THE LOW REMAINS WELL OFFSHORE...PLACING THE NORTHERN HALF OF CALIFORNIA WITHIN A REGIME OF DEEP SOUTHEASTERLY FLOW. AS A RESULT...AMPLE MOISTURE EXISTS THROUGHOUT THE REGION...WITH SURFACE DEWPOINTS WELL INTO THE 50S AND PWAT VALUES NEAR AND SLIGHTLY ABOVE ONE INCH. LIKEWISE...INSTABILITY HAS GRADUALLY BUILT TO AROUND 1000 TO 1500 J/KG OF CAPE THROUGHOUT THE INTERIOR MOUNTAINS AND FARTHER EAST INTO MUCH OF THE GREAT BASIN...AND VIGOROUS CONVECTION HAS DEVELOPED IN EARNEST ACROSS NORTHEAST CALIFORNIA AND THE NORTHERN SIERRAS WHERE MINIMAL INHIBITION EXISTS. HOWEVER...CONVECTION HAS BEEN MUCH SLOWER TO MATURE ACROSS OUR AREA...LIKELY DUE TO THE PRESENCE OF A MORE SUBSTANTIAL CAP IN THE LOW TO MID LEVELS. EVENTUALLY THOUGH...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO EMERGE FROM THE DEVELOPING CU FIELD...PARTICULARLY ACROSS THE TRINITY ALPS AND OTHER SUB RANGES OF THE NORTHERN KLAMATH MOUNTAINS...INCLUDING POSSIBLY A STORM OR TWO IN THE VICINITY OF THE YOLLA BOLLY MOUNTAINS. WHILE THERE APPEARS TO BE MODERATE FLOW IN THE UPPER THIRD OF THE STORM DEPTH...STEERING FLOW IN THE MID AND LOW LEVELS REMAINS RELATIVELY WEAK. THIS IS REFLECTED IN THE NATURE OF ALREADY EXISTING STORMS NEARBY...AND ANY STORMS THAT DO DEVELOP ARE EXPECTED TO MOVE SOMEWHAT SLOWLY TO THE NORTHWEST AND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL. A FEW STORMS MAY DRIFT ONTO THE REDWOOD COAST THROUGH THE EVENING AND OVERNIGHT HOURS...PARTICULARLY IN NORTHERN HUMBOLDT AND DEL NORTE COUNTIES. STORMS SHOULD GRADUALLY DIMINISH BY THE EARLY MORNING HOURS TOMORROW...ALTHOUGH LINGERING CONVECTIVE DEBRIS MAY RESULT IN LIGHT SHOWERS PERSISTING THROUGH THE MORNING IN PLACES. BY MID DAY TOMORROW...MODEL GUIDANCE SUGGESTS THAT THE CENTER OF THE UPPER LOW WILL LIKELY MOVE ONSHORE SOMEWHERE NEAR AND SLIGHTLY SOUTH OF THE BAY AREA. HOWEVER...AS MENTIONED PREVIOUSLY...FORECAST MODELS TRADITIONALLY STRUGGLE WITH LOWS SUCH AS THESE GIVEN A LACK OF IN SITU DATA AND ALSO A RELATIVE LACK OF DYNAMICS. STILL...THERE DOES APPEAR TO BE RELATIVE AGREEMENT AMONGST SOLUTIONS BOTH IN REGARDS TO THE UPPER LOW AND THE REDEVELOPMENT OF CONVECTION EARLY TOMORROW AFTERNOON ACROSS THE INTERIOR. WHILE MODELS ARE UNANIMOUSLY MORE AGGRESSIVE IN DEVELOPING WIDESPREAD CONVECTION...THERE REMAINS SOME CONCERN REGARDING THE DEGREE OF INSTABILITY THAT WILL BE ACHIEVED IN THE WAKE OF THE PREVIOUS DAYS STORMS...AND SPECIFICALLY WHETHER OR NOT CLOUD COVER WILL SUFFICIENTLY RELINQUISH ITS HOLD ON THE AREA PRIOR TO PEAK HEATING. STILL...INCREASING MOISTURE...A POTENTIALLY WEAKER CAP...AND VERY GOOD MODEL AGREEMENT DO SUPPORT A CONDITIONAL THREAT FOR SCATTERED TO NUMEROUS THUNDERSTORMS. MUCH LIKE TODAY...THE STRONGEST WIND FLOW WILL LIKELY BE RESTRICTED TO THE UPPER LEVELS OF THE STORM COLUMN...AND WITH INCREASING MOISTURE EXPECTED...SLOW MOVING BUT PERIODICALLY STRONG PULSE-TYPE STORMS WITH HEAVY RAIN RATES ARE MOST LIKELY. GIVEN THE PERSISTING EASTERLY WIND COMPONENT...STORMS MAY REACH THE COAST YET AGAIN DURING THE LATE AFTERNOON AND EVENING...AND A FEW MAY PERSIST THROUGH THE NIGHT. BY THURSDAY...UNCERTAINTIES BECOME COMPOUNDED AFTER TWO CONSECUTIVE DAYS OF POTENTIAL CONVECTION. HOWEVER...THE UPPER LOW WILL LIKELY HAVE MOVED INTO WESTERN NEVADA AND WEAKENED BY THE AFTERNOON...RESULTING IN GENERALLY WEAKER AND MORE NORTHERLY FLOW ACROSS THE REGION. ALSO...COOLER TEMPERATURES AND POOR LAPSE RATES WILL LIKELY RESULT IN RELATIVELY MEAGER INSTABILITY ALTHOUGH AMPLE AND DEEP MOISTURE WILL REMAIN IN PLACE. STILL...ITS HARD TO SAY WITH CERTAINTY HOW THURSDAY WILL UNFOLD AT THIS STAGE ASIDE FROM CONTINUING CHANCES FOR SHOWERS AND STORMS. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)THE UPPER LEVEL LOW CONTINUES TO PUSH INLAND OVER CENTRAL CA. THIS MOVES THE LOW OUT OF A FAVORABLE AREA FOR THUNDERSTORMS WITH MUCH LESS INSTABILITY. ALSO...THE LOW BECOMES MORE OF AN OPEN TROUGH. MODELS CONTINUE TO SHOW SOME SHOWERS AND DUE TO THE UNCERTAINTY ON THE TRACK OF THE LOW TRIMMED BACK THUNDERSTORMS TO SLIGHT CHANCE...BUT LEFT THE CHANCE FOR SHOWERS IN THE FCST. SATURDAY LEFT THE SLIGHT CHANCE FOR THUNDERSTORMS...BUT THE ATMOSPHERE IS PRETTY CAPPED SO IT IS STARTING TO LOOK LESS LIKELY. SATURDAY NIGHT INTO SUNDAY MORNING THE GFS BRINGS AN UPPER LEVEL TROUGH TO THE AREA WHICH LOOKS TO BRING A FEW SHOWERS OVERNIGHT. TEMPERATURES WILL REMAIN FAIRLY COOL AND THERE WILL BE QUITE A FEW CLOUDS AROUND. THE MARINE CLOUDS WILL BE FAIRLY DEEP...BUT WITH THE COOLER AIR ALOFT THE INVERSION MAY BE LESS SHARP. SO THERE WILL LIKELY BE SOME CLEARING OF THE LOW CLOUDS EACH AFTERNOON...ALTHOUGH THE HIGH CLOUDS ARE EXPECTED TO REMAIN FAIRLY PERSISTENT. EARLY NEXT WEEK THE MODELS START TO STRUGGLE WITH THE PATTERN. THE CANADIAN BRINGS ANOTHER CUT OFF LOW DOWN THE COAST...WHILE THE GFS AND ECMWF KEEP THE FLOW MORE ZONAL WITH FAIRLY HIGH HEIGHTS. CURRENTLY FAVOR THE GFS/EC SOLUTION WHICH KEEPS THINGS DRIER. TEMPERATURES WILL SLOWLY START TO WARM AGAIN...ALTHOUGH THE REALLY HOT WEATHER IS NOT EXPECTED TO RETURN IN THE NEAR FUTURE. MKK && .AVIATION...MAINLY VFR CONDITIONS ACROSS THE AREA THIS AFTERNOON. LATER THIS EVENING SOME SHOWERS ARE EXPECTED TO MOVE OVER DEL NORTE COUNTY...THERE IS THE POTENTIAL FOR A THUNDERSTORM OR TWO. HAVE ADDED SOME VICINITY THUNDERSTORMS TO THE CEC TAF...BUT THIS WILL MAY NEED TO BE MONITORED. TONIGHT SOME STRATUS MAY RETURN AT THE COAST...ALTHOUGH WITH THE INCREASED MIXING DUE TO THE CONVECTION THE CIGS MAY NOT BE VERY CONSISTENT. KEPT ACV AND CEC IN MVFR TO ACCOUNT FOR THIS...ALTHOUGH PERIODS OF LOWER CONDITIONS ARE POSSIBLE. MKK && .MARINE...THE UPPER LEVEL LOW OFF THE CA COAST WILL SLOWLY MOVE OFF TO THE EAST OVER THE NEXT SEVERAL DAYS KEEP THE PRESSURE GRADIENT FAIRLY WEEK. ALTHOUGH THE PRESSURE GRADIENT IS WEAK...NORTHERLY WINDS WILL INCREASE SLIGHTLY...PEAKING AROUND 15 KT OVER THE NEXT SEVERAL DAYS. LATE IN THE WEEK WINDS WILL BECOME SOUTHERLY AS AN UPPER LEVEL TROUGH STARTS TO SLOWLY APPROACH THE AREA. THESE SOUTHERLY WINDS WILL PERSIST OVER THE AREA FOR THE WEEKEND. EARLY NEXT WEEK THE ECMWF AND GFS SHOW VERY WEAK HIGH PRESSURE BUILDING INTO THE AREA AND BRINGING A RETURN OF WEAK TO MODERATE NORTHERLY WINDS. IN ADDITION A COUPLE SOUTHERLY SWELLS ARE MOVING THROUGH THE WATERS...ONE AROUND 13 SECONDS AND ANOTHER ONE AROUND 20 SECONDS. THE 20 SECOND SWELL IS EXPECTED TO INCREASE OVER THE WATERS OVER THE NEXT 24 TO 36 HOURS. MODELS SHOWS THIS PEAKING AROUND 3 TO 4 FT...BUT HAVE KEPT IT TRIMMED AT 2 FT AS THE MODELS ARE CURRENTLY OVERDOING IT AND THEY TYPICALLY OVERDO THESE SOUTHERLY SWELLS. && .FIRE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE INTERIOR LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS...AND A FEW STORMS MAY REACH THE REDWOOD COAST BY THIS EVENING. WHILE LIGHTNING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP...STORMS WILL LIKELY BE SLOW MOVING AND RELATIVELY WET. FINE FUELS WILL GRADUALLY MOISTEN OVER THE NEXT FEW DAYS AS A COMBINATION OF SCATTERED SHOWERS, CLOUD COVER, COOLER TEMPERATURES AND HIGH RH VALUES BLANKET THE REGION. ALTHOUGH A FAIR AMOUNT OF LIGHTNING IS POSSIBLE OVER THE NEXT FEW DAYS...DUE TO THE EXPECTATION OF WETTER FUELS...FIRE WEATHER WATCHES OR RED FLAG WARNINGS WILL NOT BE NECESSARY. JT/BFG/BRC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 7, 3:39 PM PDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 339 PM PDT TUE JUL 7 2015 CAZ003-004-076-082245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 339 PM PDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING WITH GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY WITH GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE BALANCE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-082245- REDWOOD COAST- 339 PM PDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO THE EARLY OVERNIGHT HOURS...PARTICULARLY IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TOMORROW AFTERNOON AND EVENING...AND POTENTIALLY ALONG THE REDWOOD COAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-082245- MENDOCINO COAST- 339 PM PDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
Nearby
Flash Flood Watches in California, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.